Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions

John R. Graef, Lingju Kong, Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

58 Scopus citations

Abstract

The authors study a type of nonlinear fractional boundary value problem with non-homogeneous integral boundary conditions. The existence and uniqueness of positive solutions are discussed. An example is given as the application of the results.

Original languageEnglish (US)
Pages (from-to)509-528
Number of pages20
JournalFractional Calculus and Applied Analysis
Volume15
Issue number3
DOIs
StatePublished - Sep 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions'. Together they form a unique fingerprint.

Cite this